Jump to content





Claravis Day 45

Posted by Hgresz, 26 March 2012 · 121 views

So, my last post was about how happy I was with my new dose and how my derm told me that my skin shouldn't get any worse. Yeah, she lied. My skin was perfect looking until about a week ago, and now I have been breaking out on my cheeks and around my  mouth in some bigger pimples. They aren't the huge under the skin kind or anything, but they aren't tiny either. It's just kind of a pain. I'm still very upbeat about it though, I know I am just going to improve. I'm excited for the 3 month mark because I have read that that's when a lot of people start seeing really good results. Not too much longer :-) The time is flying by. I can't believe I will be going back to the derm in 2 weeks for more dreaded blood work. I hate needles with a passion and the derm can never get the needle in a vein and has both times ended up sending me to a lab. Also, my skin is starting to get pretty dry. It's not noticeable though, until I try to put makeup on. It's unfortunate because once I put makeup on my skin looks flaky and I think, even worse than it did without makeup so maybe I will just try to stick to a cover-up or something. I just can't wait to have perfect skin. I wish there was something I could put on these pimples to help them go away, but my derm insists I don't use ANY other acne medications which sucks. Should I maybe exfoliate or something? I also touch my face a lot. I have gotten a ton better since i started my course but I still have a habit of touching, and picking when I get bored. I really need to stop because I think a lot of my breakouts started because I started getting into such a bad habit of popping things and picking at things. I guess I'll just continue to try and improve.

I haven't had any new side-effects. My skin doesn't even seem much more sensitive to sunlight. I have such pale skin as it is though that maybe i'm just used to being extremely sensitive to sun lol. Lips are a little dry still but nothing my aquaphor can't manage. Other than that nothing to report.

I hope everyone else's journeys are going well!




I can recommend u what my derm recommend me to use. He gives me zindacin gel for morning use and adapalene gel 0.1 for noght use. They are good!!! And its perfect to heal yr pimples faster! Dont use the adapalene gel in the mirning because you will be sensative to sunlight. ONLY use at night. I hv been on acctuane too and it's day 56. Its getting better but i hv a bad habit like u-- always touching my skin and this makes u get more pimples! I get a few on my forehead now!!
Are those prescription drugs? I will ask about those when I go in a week and a half, thank you so much!

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors